# SDR AALA201604039004

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 32,879 hours, 14,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN COVER AT DOOR 2L MISSING.  INSTALLED EXIT SIGN LENS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-13.
